Alert archive / Utah / Wind Advisories in 2015

Wind Advisory 16, NWS Salt Lake City, UT

November 26, 2015

NWS Salt Lake City, UT issued this wind advisory at Nov 26, 2015, 4:24 AM MST. It took effect at Nov 26, 2015, 6:00 PM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2015, 4:24 AM MST (11:24 UTC)
In effect from
Nov 26, 2015, 6:00 PM MST
Expired
Nov 27, 2015, 9:21 AM MST
In force
15 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WWUS75 KSLC 261124
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
424 AM MST THU NOV 26 2015


UTZ001-002-262300-
/O.NEW.KSLC.WI.Y.0016.151127T0100Z-151127T1900Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL
424 AM MST THU NOV 26 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON MST
FRIDAY.

* AFFECTED AREA...THE NORTHERN WASATCH FRONT AND CACHE
  VALLEYS...PARTICULARLY NEAR THE MOUTHS OF
  WEBER...ODGEN...FARMINGTON AND LOGAN CANYONS.

* WINDS...EAST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH. AREAS
  OF BLOWING SNOW WILL ALSO BE POSSIBLE WITH THESE WINDS.

* TIMING...DEVELOPING THIS EVENING AND CONTINUING INTO FRIDAY
  MORNING BEFORE DIMINISHING.

* IMPACTS...GUSTY CROSS WINDS CAN BE EXPECTED ALONG I-15...LEGACY
  HIGHWAY AND HIGHWAY 89. AREAS OF BLOWING AND DRIFTING SNOW MAY
  REDUCE VISIBILITY AND CREATE LOCAL WINTER DRIVING CONDITIONS.
  LOOSE OBJECTS SUCH AS LAWN ORNAMENTS AND CHRISTMAS DECORATIONS
  MAY BECOME AIRBORNE AND SHOULD BE SECURED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
4 follow-up statements
376 
WWUS75 KSLC 262217
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
317 PM MST THU NOV 26 2015


UTZ001-002-270600-
/O.CON.KSLC.WI.Y.0016.151127T0100Z-151127T1900Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL
317 PM MST THU NOV 26 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON
MST FRIDAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT AND CACHE VALLEY...
  PARTICULARLY NEAR THE MOUTHS OF WEBER...OGDEN... FARMINGTON AND
  LOGAN CANYONS.

* WINDS...EAST 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH.
  ISOLATED GUSTS NEAR FARMINGTON AND WEBER CANYONS MAY APPROACH 60
  MPH PERIODICALLY THROUGH THE NIGHT...BUT THESE SPEEDS ARE NOT
  EXPECTED TO BE REALIZED ACROSS THE REMAINDER OF THE ADVISORY
  AREA.

* TIMING...INCREASING THIS EVENING AND CONTINUING INTO FRIDAY
  MORNING BEFORE DIMINISHING.

* IMPACTS...GUSTY CROSS WINDS CAN BE EXPECTED ALONG I-15... LEGACY
  HIGHWAY AND HIGHWAY 89. POCKETS OF BLOWING SNOW MAY BE POSSIBLE
  FROM WEBER CANYON NORTH THROUGH THE NORTHEAST OGDEN BENCH
  CREATING PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE OBJECTS
  SUCH AS LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY BECOME
  AIRBORNE AND SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
829 
WWUS75 KSLC 270449
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
949 PM MST THU NOV 26 2015



UTZ002-271300-
/O.UPG.KSLC.WI.Y.0016.000000T0000Z-151127T1900Z/
/O.NEW.KSLC.HW.W.0008.151127T0449Z-151127T1900Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
949 PM MST THU NOV 26 2015

...HIGH WIND WARNING IN EFFECT UNTIL NOON MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MST FRIDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.

* AFFECTED AREA...THE NORTHERN WASATCH FRONT...SPECIFICALLY FOR
  DAVIS COUNTY FROM CENTERVILLE NORTH THROUGH FARMINGTON.

* WINDS...EAST 30 TO 40 MPH WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS
  NEAR FARMINGTON CANYON AND THE CENTERVILLE BENCH MAY APPROACH 70
  MPH AT TIMES THROUGH EARLY FRIDAY MORNING.

* TIMING...INCREASING THROUGH MIDNIGHT AND CONTINUING INTO FRIDAY
  MORNING BEFORE DIMINISHING.

* IMPACTS...GUSTY CROSS WINDS CAN BE EXPECTED ALONG I-15... 
  LEGACY HIGHWAY AND HIGHWAY 89. POCKETS OF BLOWING SNOW MAY BE 
  POSSIBLE FROM WEBER CANYON NORTH THROUGH THE NORTHEAST OGDEN 
  BENCH CREATING PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE 
  OBJECTS SUCH AS LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY 
  BECOME AIRBORNE AND SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.
VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO
CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA
CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND
UNSHELTERED AREAS.

&&

$$

UTZ001-271300-
/O.CON.KSLC.WI.Y.0016.000000T0000Z-151127T1900Z/
CACHE VALLEY/UTAH PORTION-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD
949 PM MST THU NOV 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST FRIDAY...

* AFFECTED AREA...THE CACHE VALLEY. PARTICULARLY NEAR THE CANYON
  MOUTHS.

* WINDS...EAST 20 TO 30 MPH WITH PERIODIC GUSTS NEAR 50 MPH.

* TIMING...INCREASING THROUGH THE MIDDLE OF THE NIGHT AND
  CONTINUING INTO FRIDAY MORNING BEFORE DIMINISHING.

* IMPACTS...POCKETS OF BLOWING SNOW MAY BE POSSIBLE CREATING
  PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE OBJECTS SUCH AS
  LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY BECOME AIRBORNE AND
  SHOULD BE SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
521 
WWUS75 KSLC 271110
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 AM MST FRI NOV 27 2015


UTZ002-271900-
/O.CON.KSLC.HW.W.0008.000000T0000Z-151127T1900Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
410 AM MST FRI NOV 27 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT...SPECIFICALLY FOR 
  DAVIS COUNTY FROM CENTERVILLE NORTH THROUGH FARMINGTON. 

* WINDS...EAST 30 TO 40 MPH WITH GUSTS NEAR 60 MPH. ISOLATED GUSTS
  NEAR FARMINGTON CANYON AND THE CENTERVILLE BENCH MAY APPROACH 70
  MPH AT TIMES THIS MORNING.

* TIMING...CONTINUING THIS MORNING BEFORE DECREASING LATE MORNING.

* IMPACTS...GUSTY CROSS WINDS CAN BE EXPECTED ALONG I-15... 
  LEGACY HIGHWAY AND HIGHWAY 89. POCKETS OF BLOWING SNOW MAY BE 
  POSSIBLE FROM WEBER CANYON NORTH THROUGH THE NORTHEAST OGDEN 
  BENCH CREATING PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE 
  OBJECTS SUCH AS LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY 
  BECOME AIRBORNE AND SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

UTZ001-271900-
/O.CON.KSLC.WI.Y.0016.000000T0000Z-151127T1900Z/
CACHE VALLEY/UTAH PORTION-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD
410 AM MST FRI NOV 27 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* AFFECTED AREA...THE CACHE VALLEY. PARTICULARLY NEAR THE CANYON 
  MOUTHS. 

* WINDS...EAST 20 TO 30 MPH WITH PERIODIC GUSTS NEAR 50 MPH.

* TIMING...CONTINUING EARLY THIS MORNING BEFORE DECREASING BY
  NOON. 

* IMPACTS...POCKETS OF BLOWING SNOW MAY BE POSSIBLE CREATING 
  PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE OBJECTS SUCH AS 
  LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY BECOME AIRBORNE 
  AND SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN
MAKE DRIVING DIFFICULT.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
421 
WWUS75 KSLC 271621 AAA
NPWSLC

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
921 AM MST FRI NOV 27 2015


UTZ001-271730-
/O.CAN.KSLC.WI.Y.0016.000000T0000Z-151127T1900Z/
CACHE VALLEY/UTAH PORTION-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD
921 AM MST FRI NOV 27 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY.

WINDS IN THE CACHE VALLEY HAVE DIMINISHED AND ARE NO LONGER
EXPECTED TO GUST OVER 45 MPH. WINDS WILL CONTINUE TO GRADUALLY
DECREASE THROUGH TODAY.

$$

UTZ002-271900-
/O.CON.KSLC.HW.W.0008.000000T0000Z-151127T1900Z/
NORTHERN WASATCH FRONT-
INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL
921 AM MST FRI NOV 27 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* AFFECTED AREA...THE NORTHERN WASATCH FRONT...SPECIFICALLY FOR 
  DAVIS COUNTY FROM CENTERVILLE NORTH THROUGH FARMINGTON. 

* WINDS...EAST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH. ISOLATED
  GUSTS NEAR FARMINGTON CANYON AND THE CENTERVILLE BENCH MAY
  APPROACH 60 MPH AT TIMES THIS MORNING.

* TIMING...CONTINUING TO DECREASE THROUGH LATE MORNING.

* IMPACTS...GUSTY CROSS WINDS CAN BE EXPECTED ALONG I-15... 
  LEGACY HIGHWAY AND HIGHWAY 89. POCKETS OF BLOWING SNOW MAY BE 
  POSSIBLE FROM WEBER CANYON NORTH THROUGH THE NORTHEAST OGDEN 
  BENCH CREATING PATCHES OF SLICK CONDITIONS ON ROADWAYS. LOOSE 
  OBJECTS SUCH AS LAWN ORNAMENTS AND CHRISTMAS DECORATIONS MAY 
  BECOME AIRBORNE AND SHOULD BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 25, 9:26 PM MST, 6 hours 58 minutes earlier.

Area forecast discussion, Nov 25, 9:26 PM MST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
926 PM MST WED NOV 25 2015

.SYNOPSIS...A COLD UPPER LOW WILL MEANDER AROUND THE GREAT BASIN
THROUGH THE THANKSGIVING WEEKEND.

&&

.DISCUSSION...THE COLD UPPER LOW IS CENTERED OVER THE GREAT BASIN
THIS EVENING WITH THE ASSOCIATED COLD FRONT HAVING SHIFTED OUT OF
THE CWA. THE BAND OF PRECIP EXTENDS IN AN ARC FROM NERN UT ACROSS
THE UINTAS...SWRN WY AND ACROSS NRN UT NORTH OF SLC.

DRIER AIR HAS PUNCHED INTO WRN UT IN THE WAKE OF THE COLD FRONT
AND HAS SPREAD NORTH INTO THE CENTRAL WASATCH FRONT SHUTTING DOWN
MOST OF THE PRECIP SOUTH OF THE MAIN BAND EXCEPT FOR A LITTLE
OROGRAPHICS OVER THE SRN MTNS.

THE PRECIP BAND IS FORECAST TO CONTINUE LIFTING NWD OUT OF THE CWA
INTO EARLY THU BUT CONTINUES TO WRAP BACK INTO NWRN UT THRU MOST
OF THE DAY.

A VORT MAX IN SRN NV IS FORECAST TO ROTATE NEWD AROUND THE UPPER
LOW AND BRING A RENEWED THREAT OF SNOW TO SWRN UT LATER TONIGHT
LIFTING THRU CENTRAL AND NERN UT TOMORROW. DONT EXPECT ANY LARGE
AMOUNTS FROM THIS HOWEVER.

MODEL OUTPUT IS BECOMING MORE FAVORABLE FOR A DOWNSLOPE WIND EVENT
ALONG THE WASATCH FRONT STARTING TOMORROW MORNING AND PEAKING IN
THE EARLY MORNING HOURS FRIDAY. IT DOES APPEAR THERE IS A
POTENTIAL FOR WARNING LEVEL GUSTS ACROSS THE MORE WIND PRONE AREAS
OF DAVIS COUNTY.

THESE EASTERLIES WILL ALSO SHUT DOWN ANY LINGERING PRECIP ALONG
THE WASATCH FRONT BUT WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW WHERE IT DID FALL.

CANCELLED WIND ADVISORY FOR SERN UT EARLIER AS WINDS DROPPED OFF
BEHIND THE COLD FRONT. CURRENT SUITE OF WINTER WEATHER HIGHLIGHTS
IS OK FOR NOW BUT WILL LIKELY BE CANCELING THE ADVISORY FOR THE
SRN WASATCH AS PRECIP HAS PRETTY MUCH ENDED THERE.

WILL UPDATE ONE MORE TIME FOR THIS AND TO LOWER POPS FURTHER IN
THE SLC AND PROVO AREAS EAST INTO THE MTNS.

&&

.AVIATION...NORTHERLY WINDS ARE EXPECTED AT THE SLC TERMINAL
TONIGHT INTO THURSDAY THEN BECOME NORTHEASTERLY AS EASTERLY CANYON
WINDS DEVELOP BY LATE MORNING. THERE IS A CHANCE WINDS BECOME
LIGHT AND VARIABLE AFTER ABOUT 11Z AND COULD EVEN SWITCH TO LIGHT
SOUTHWESTERLY AS THE CANYON WINDS EDDY AROUND THE AIRFIELD. VFR
CIGS ARE EXPECTED BUT SHOULD STAY BELOW 6000 FT AGL THROUGH THE
NIGHT. THERE IS A 30 PERCENT CHANCE OF MVFR CIGS/VSBYS IN LIGHT
SNOW UNTIL ABOUT 10-11Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER WEATHER ADVISORY UNTIL NOON MST THURSDAY FOR UTZ001-002-
     006>009.

     WINTER STORM WARNING UNTIL NOON MST THURSDAY FOR UTZ005.

WY...WINTER WEATHER ADVISORY UNTIL NOON MST THURSDAY FOR WYZ021.

&&

WILENSKY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Nov 25, 10:41 PM MST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1041 PM MST WED NOV 25 2015

UTZ001>016-019>021-517-518-WYZ021-261400-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1041 PM MST WED NOV 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

ACCUMULATING SNOW WILL IMPACT TRAVEL ACROSS NORTHERN PORTIONS OF
THE OUTLOOK AREA TONIGHT AND LOCALLY IN THE SOUTHWESTERN PORTIONS
LATE TONIGHT.

THIS INCLUDES ALL MAJOR VALLEY ROUTES NORTH OF ABOUT OGDEN AS
WELL AS ALL MOUNTAIN ROUTES NORTH OF SALT LAKE.

WINTER WEATHER CONDITIONS ARE ALSO EXPECTED TO IMPACT TRAVEL
OUTSIDE OF THE OUTLOOK AREA TO THE NORTH AND EAST INCLUDING
SOUTHERN IDAHO AND ACROSS MUCH OF WYOMING.

THOSE WITH THANKSGIVING TRAVEL PLANS SHOULD ALLOW FOR EXTRA TIME
TO REACH THEIR DESTINATION AND PLAN TRAVEL ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ACCUMULATING SNOW WILL CONTINUE TO IMPACT TRAVEL ACROSS SOUTHWEST
WYOMING ON THANKSGIVING DAY INTO FRIDAY...AND FAR NORTHERN UTAH IN
THE MORNING OF THANKSGIVING DAY.

LOCAL GUSTY EAST WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING
SNOW ACROSS SOUTHWESTERN WYOMING THROUGH FRIDAY.

LOCALLY STRONG EAST WINDS ARE POSSIBLE ALONG THE WASATCH FRONT
NORTH OF SALT LAKE CITY STARTING ON THANKSGIVING DAY AND
CONTINUING INTO FRIDAY.

THERE IS A RENEWED POTENTIAL FOR ACCUMULATING SNOW ACROSS THE
OUTLOOK AREA AGAIN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Wind Advisories in Utah, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.